Journal Article

On the Willems closure with respect to <i>W</i><sub>s</sub>

Amol J. Sasane

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 20, issue 2, pages 217-232
Published in print June 2003 | ISSN: 0265-0754
Published online June 2003 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/20.2.217
On the Willems closure with respect to Ws

Show Summary Details

Preview

We determine when a submodule is Willems with respect to the space of distributions that are tempered in the spatial direction.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.